It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:o I'm so freakin TIRED of this crap already I hate PIMPLES I HATE IT and hate that after they go away my face is left with all these red purple looking blemishes and pited scars. I hate that when I put on my makeup my face looks so unnatural and uneven I'm so tired of this crap already. I wish there was cure for acne and cancer and aids and every freakin disease thats out. I've been trying so hard for so long to try and stay postive and hope that these medications will work for me but today I'm just so tired. I look at all those people(boyfriend, sister, friends,etc.) and wish that my skin was as beautiful as theres I feel like I'm curst sometimes why do we have to go thru this WHY?!!!! :o I don't know what else to do I've been waiting patiently for my face to clear up and I'm already on my 6th week on benzaclin and retin A micro and my face still looks crappy. I guess I just needy to vent a little because I don't want to get angry at the people I love because my face looks like its been attacked. i feel like I look like a freakin pizza face (red dots and all oily and greasy) why couldn't I be one of the blessed ones. Sorry guys I just needed to vent I can't scream in here cuz I'll wake up my little princess and my boyfriend just got back from fishing so I can't go scream outside he'll lokk at me like I'm crazy.LOL
Sweet fairy,
Don't freak.
There are so many differnt products to try. Just tell your dermatologist that what you are using is not working. You are right though, you must be patient. Retin A micro is a cream and might be to rich for your oily skin. Ask your dermatologist for Retin A gel. Ask for samples, too!. Differin is a great alternative to Retin A. Have you tried DUAC gel? Ask your Dr about peels & microdermabrasion. Ask about acutane. The dermatologist I work for (15 years) has used it successfully with her patients for ever. It is not a dangerous alternative. If taken under your dr.s care, you will be safe. did you know that with accutane you have a 70% cure rate. That means that your chance of curing your acne is 70%!
we have injected pimples with kenalog that really keeps them from scaring.
When they are purple like yours, you must really stay out of the sun or else they will scar. Picking them also will make them scar.
Watch what hair products you use. When it gets on your pillow every night, this could be cause a break out. Same with fabric softeners and clothes detergent. Diet is important too. Certain foods can make you break out too.
MD Forte, Neostrata, Neutrogena, cetaphil are excellant face washes.
Stay away from proactive, murad & dermalogica. They don't work.
Good luck
Ahhhh. You had a baby! no wonder your skin is so whacked out. She is sooo worth it though, isn't she? Pregnancy can clear up your skin or make it go haywire.
The retin A micro that I talked about is what you said you were using. That is to creamy for you and will make you oily. You need a Retin A gel or Differin Gel. These are for oily skin.
Micordermabrasion is fantastic. It is a type of skin treatment that exfoliates your skin. Chemical peels are very gentle too. Yes some are hard core but Glycolic peels are done with fruit acid. Little stinging is all you feel.
Any of these procedures hould be done through your dermatologist office. Day spas & salons that advertise these are not allowed to use "medical grade" so they are not strong enough.
Of course if you are nursing, you can't use any topicals for your face.
enjoy the baby & communicate to your Dr. your concerns. They are valid and they can't help you if you don't tell them how you feel.
Good luck:)
Thanks redlygirl for writing back again...ya she is worth it she's my little angel and man when i have a really bad bad day and I just see her ah sweet and innocent she takes my heart away and lights my day with joy like last night after i finished posting. Anyways i was reading the label on the retin a micro and it is a gel... its reads Retin A Micro gel 0.04% whatever it is i really don't like my face feeling soooooooo oily its gross and then i have two dry patchy spots on the sides of my chin and thats where i use the cetaphil moisturizer but after 8hrs. my skin starts to peel really bad in those two areas and then the rest of my face is all greasy... its weird. today wasn't so bad though for some strange reason my face today looked soooo much better than yesturday. I just have to be patient and keep my faith in God. Hopefully when i get on birth control and continue with these medications my face will clear up. Oh and my derm he really freaks me out when I first some him i had a really huge cyst on my chin that caused the left bottom side of my face to swell and he kept trying to put his dirty fingers on it after he would scratch his dry flaky forehead. I guess he finally saw how pissed off i was getting so he backed off and just kept going on and on about all the medications he can try on me...and well he's the only derm who takes my type of insurance here in corpus christi tx. so I don't have a choice but to stick with him. sorry again this turned out to be so long.





All times are GMT -7. The time now is 04:21 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!